# SDR QXEA2012121001639

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER WING DRY BAY PANEL LANDING FOR PANEL 521BT HAS AREAS OF BARE METAL AND CORROSION.  REMOVED CORROSION IAW RD 8/4-57-441 AND RD 8/4-57-879. REMOVED GANG CHANNELS FOM IAW RD 8/4-57-879. CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1 AND RD 8/4-53-879 STEP 4. REAMED 12 HOLES TO .402 AND 2 HOLES TO .465" IAW RD 8/4-57-879.  CONFIRMED REAM HOLES CRACK FREE IAW NTM 51-00-06-910-801, PT 1. COUNTERSUNK REAM HOLES IAW RD 8/4-57-879.  ALODINED IAW RD 8/4-57-879. INSTALLED BUSHINGS IN 14 LOCATIONS IAW RD 8/4-57-879 AND APPLIED ALODINE AND PRIMER IAW RD 8/4-57-441.
